# SDR SWAA2013103121715

- Difficulty date: October 21, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N285AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 26,069 hours, 11,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 15201392
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT CORRODED BETWEEN BS 794.3 TO BS 847, STRINGER 28R.  R & R TRACK ASSEMBLY IAW SRM & DRAWINGS.
